# SDR ASAA2018091026066

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 32,155 hours, 9,592 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Part number: 6426512001
- Condition: Failed
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR COOLING FAN INOP. GROUNDED - YES. REMOVED AND REPLACED WATHER RADAR R/T BLOWER REF MM 34-43-51 OP CK GOOD 1 CB PULLED/RESET.
